MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT PATIENT NON AC POWERED
Model Number 2000049
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Back pain (4895)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the device was evaluated on-site by a baxter qualified technician.During initial inspection, the left fork rack stop appeared broken due to the fork coming out of the base.The investigation is currently ongoing, a final report will be submitted upon completion.
 
Event or Problem Description
It was reported a golvo mobile lift failed wherein the patient¿s caregiver sustained an injury.During a patient transfer from a chair to the bed the golvo lift¿s (base) fork drive system (which increases the device's wheelbase width) failed, resulting in the lift¿s left fork coming off the base.While attempting to ¿restrain the patient,¿ (who eventually fell to the floor), the caregiver allegedly sustained a back injury presented as back pain.No medical intervention was reported; however, it was reported the caregiver took a ¿temporary six-day leave¿ from work.While the caregiver was provided extended time away from work, a serious temporary deterioration in the state of health cannot be ruled out at this time.No further information was provided.
 
Additional Manufacturer Narrative
The customer reported that the product is not available for service/inspection by baxter.Pictures provided in the complaint record showed that the gear rack was broken.It has been identified that the gear rack assembly was defective from wear and broke.When the caregiver continued to operate the lift, it resulted in the leg extending beyond its end stop.This led to the lift becoming unstable and tilting.No medical intervention was reported, including any prescribed rehabilitation treatment, and no further information has been provided.A replacement gear rack set was sent to the customer.Based on this information, no further actions are required at this time.The golvo mobile lift in intended to be used for transferring patients (adult or children) between devices (e.G., within the room), floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.A search of the baxter maintenance records showed baxter performed preventative maintenance on this device in jun 14, 2023.It is unknown if the facility performed any other preventative maintenance on this device.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23486248
Report Number8030916-2025-00133
Device Sequence Number10330183
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2000049
Device Catalogue NumberP2000009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown